# SDR 2008FA0000836

- Difficulty date: November 20, 2008
- Submitted: November 20, 2008
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft serial: 17259899
- Aircraft time: 6,954 hours
- Engine: Lyc O320E2D
- Engine time: 400 hours
- Propeller: Mcauly 1C160CTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH THE PILOT DECIDED TO EXECUTE A GO AROUND AND AS HE BROUGHT UP THE FLAPS TO THE 20 DEGREE SETTING THE RT FLAP INBD ROLLER SUPPORT JAMMED IN THE FLAP TRACK ASSY AND THE FLAP RETRACTED CROOKED AND JAMMED AGAINST THE RT AILERON LEAVING THE RT AILERON STUCK IN THE UP POSITION AND CAUSING AN ASYMMETRICAL FLAP CONDITION WHICH CAUSED THE AIRPLANE TO PULL TO THE RT.  WITH FULL LT PRESSURE ON THE YOKE AND WITH RUDDER THE PILOT WAS ABLE TO CONTROL THE AIRPLANE. THE PILOT WAS ABLE TO TURN LT AND WITHOUT FURTHER INCIDENT FLY THE PATTERN AND LAND THE AIRPLANE SAFELY.
